# SDR 20000802SH030

- Difficulty date: July 14, 2000
- Submitted: August 2, 2000
- Operation: General aviation
- Aircraft: N54356
- Make and model: Cessna 172P
- Aircraft serial: 17274961
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 565549011
- Condition: Inaccurate
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OWNER REQUESTED THROTTLE CABLE BE CHANGED DUE TO CABLE CREEPING.  WHEN CABLE WAS COMPARED TO ORIGINAL CABLE, NEW CABLE WAS FOUND TO HAVE MANY DIFFERENCES:  LENGTH WAS LONGER; FIREWALL SLEEVE IN DIFFERENT LOCATION; LARGER DIAMETER; ENGINE MOUNT ATTACHMENT COMPLETELY OFF.  CESSNA NOTIFIED.  (X)
